# SDR YENA2022091300905

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: AFT CARGO COMPARTMENT DOOR CUTOUT FWD, MID, AND AFT SEAL; REF TOMX W/O N281JB/1974/E190/B7CHECK NR 00243: AFT SEAL REST FOUND WITHIN LIMITS PER SRM 51-10-03, 51-12-01 AND 53-23-11/AD52. FWD AND MID SEAL RESTS WERE FOUND OUT OF LIMITS AND REPLACED IAW SRM 51-41-01 AND 51-40-08.
